MAUDE Adverse Event Report: SECHRIST INDUSTRIES INC. SECHRIST INDUSTRIES INC.; MIXER, BREATHING GASES, ANESTHESIA INHALATION

SECHRIST INDUSTRIES INC. SECHRIST INDUSTRIES INC.; MIXER, BREATHING GASES, ANESTHESIA INHALATION
Model Number 3500CP-G24
Medical Device Problem Code Device Contamination with Body Fluid (2317)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Eu distributor informing sechrist of mixer highly contaminated with blood and corrosion.No patient involvement or injury reported.Neither customer nor distributor reported to fda according to the information we have at this time.Device in question will not be evaluated by sechrist as eu distributor will evaluate.Eu distributor confirmed the device was contaminated with blood internally and corrosion present as well.At this time, the report is based on the information we have received from our eu distributor.Eu distributor concluded that user and error and improper cleaning of device to be the root cause.Sechrist has informed eu distributor that any devices that have been contaminated internally with blood or corrosion are to be decomissioned and not serviced.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file no: (b)(4).
 
Event or Problem Description
Eu distributor informing sechrist of mixer highly contaminated with blood and corrosison.No patient involvement or injury reported.

Brand Name
SECHRIST INDUSTRIES INC.
Common Device Name
MIXER, BREATHING GASES, ANESTHESIA INHALATION
Manufacturer (Section D)
SECHRIST INDUSTRIES INC.
4225 e. la palma avenue
anaheim CA 92807
Manufacturer (Section G)
SECHRIST INDUSTRIES INC.
4225 e. la palma avenue
anaheim CA 92807
Manufacturer Contact
majid mashayekh
4225 e. la palma avenue
anaheim, CA 92807
7145798400
MDR Report Key22820312
Report Number2020676-2025-00020
Device Sequence Number8756821
Product Code BZR
UDI-Device Identifier00852682007491
UDI-Public00852682007491
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K992503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3500CP-G24
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Initial Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/11/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown